# SDR HCMA075308

- Difficulty date: September 20, 2000
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N532BH
- Make and model: Snias AS350BA
- Aircraft serial: 2494
- Aircraft time: 13,268 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Rod
- Part number: 350A33214501
- Condition: Worn
- Location: Pitch Control
- Part time: 1,289 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS WORN BEYOND LIMITS. PLEASE OVERHAUL PC LINKS.
